MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM TOTAL HCG (THCG); SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM TOTAL HCG (THCG); SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This incident occurred outside the united states (ous).The ous customer reported an observation of an elevated patient result with atellica im total hcg (thcg) lot 362 that was discordant relative to a retest result.The initial result was above the expected reference interval/expected range, but <5000 iu/l.The elevated result was reported, questioned by the physician and retested.The retest result was below the reference interval/expected range and fit with clinical picture of the patient.A corrected report was issued to the physician.There are no allegations of patient or user intervention or adverse health consequences due to the event.The assay's instructions for use (ifu) states the following, under interpretation of results: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." siemens is investigating.
 
Event or Problem Description
The customer obtained an elevated patient result with atellica im total hcg (thcg) lot 362 that was discordant relative to a retest result.The initial result was above the expected reference interval/expected range but <5000 iu/l.The elevated result was reported, questioned by the physician and retested.The retest result was below the reference interval/expected range and fit with clinical picture of the patient.A corrected report was issued to the physician.There are no allegations of patient or user intervention or adverse health consequences due to the event.
 
Additional Manufacturer Narrative
Siemens filed mdr 1219913-2025-00006 on 08-jan-2025.Correction: the initial information provided in the complaint description of event indicated the product in question was catalogue number 10995689, lot number 60171362 (362).However, based on the instrument files reviewed during the investigation, siemens confirmed that the correct product in question is catalogue number 10995690, lot number 19600361 (361).Therefore, the product information provided in the initial mdr 1219913-2025-00006 filed on 08-jan-2025 was incorrect.This supplemental report has been updated to reflect the correct product information as described below: in section b5 and h10: the reference to lot 362 was changed to lot 361.In section d4 catalogue number was changed from 10995689 to 10995690.Lot number was changed from 60171362 to 19600361.Exp.Date was changed from 06-sep-2025 to 26-may-2025.Primary udi number was changed from (b)(4).In section h4: device manufacture date was changed from 06-nov-2024 to 26-jul-2024.Additional information: siemens investigated an outside the united states (ous) customer report of an elevated patient result (42.6 iu/l) with atellica im total hcg (thcg) lot 361 that was discordant relative to a retest result (0.5 iu/l).The retest result matches with the clinical picture of the patient.Quality control (qc) was within range at the time of the testing.Instrument autocheck data was reviewed and found to be within acceptable limits.A review of the reagent trace files showed no evidence of a hardware issue impacting the delivery of the thcg reagents.A review of the sample trace file for the sample in question showed signs of a sample integrity issue, possibly micro fibrin.Siemens provided recommendations to improve the sample probe pump pressure integrity and after the adjustments the thcg assay is performing acceptably.Based on available information, the cause of the discordant thcg result is a sample integrity issue.A product issue was not identified.The customer is operational, and the reported issue was resolved by routine troubleshooting/standard service actions.In section h6 of this report, the investigation finding and conclusion codes were updated based on the investigation results.
 
Event or Problem Description
The customer obtained an elevated patient result with atellica im total hcg (thcg) lot 361 that was discordant relative to a retest result.The initial result was above the expected reference interval/expected range but <5000 iu/l.The elevated result was reported, questioned by the physician and retested.The retest result was below the reference interval/expected range and fit with clinical picture of the patient.A corrected report was issued to the physician.There are no allegations of patient or user intervention or adverse health consequences due to the event.

Brand Name
ATELLICA IM TOTAL HCG (THCG)
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration # 1219913
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
MDR Report Key21102565
Report Number1219913-2025-00006
Device Sequence Number21125103
Product Code DHA
UDI-Device Identifier00630414600031
UDI-Public(01)00630414600031(10)19600361(17)250526
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K192790
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/26/2025
Device Model NumberN/A
Device Catalogue Number10995690
Device Lot Number19600361
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/18/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown